# SDR VJ970248

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: D29982113
- Condition: Loose
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE PACK COVER LOOSE AT BOTTOM.  REINSTLLED SLIDE IAW WITH MM 25-60 AND VERIFIED SECURITY.
